# SDR HEEA967302

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21431
- Make and model: Bell 206B
- Aircraft serial: 3452
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Assy
- Part number: 206020120011
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR ASSY IS CORRODED.  (PITTING CORROSION BEYOND LIMITS) SCRAPPED SPAR ASSEMBLY.
